MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAVE®, CLAMP, CHECK VALVE W/LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAVE®, CLAMP, CHECK VALVE W/LUER LOCK; STOPCOCK, I.V. SET
Catalog Number B90051
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A picture was returned showing the samples inside a biohazard bag.Received one (1) infusion device attached to an extension tubing with filter, one (1) used list #b90051 smallbore ext set attached to an infusion device, two (2) used list #b90051 smallbore ext sets, and two (2) infusion devices attached to extension tubing and one (1) used list #b90051 smallbore ext set.As received no damage or anomalies were noted on sample 1.Samples 2-5 were received with the tubing disconnected from the back check valve adaptor on the smallbore ext sets.No adaptor assembly was received for evaluation for samples 5.No additional damage or anomalies were observed.Inspection of the bonding sites showed insufficient to no solvent on samples 2-5.All tubing and bond pockets were found to meet specifications.The complaint of breakage can be confirmed due to the separation found.The probable cause is due to insufficient solvent application during assembly.The lot history was reviewed, no relevant nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 9" smallbore ext set w/0.2 micron filter, clave®, clamp, check valve w/luer lock where it was reported there was breaking occurring at the male luer end side right as the tubing ended and became thicker.It was also mentioned that it was a clean break.The event occurred during infusion of lipids.There was patient involvement and unknown human harm.This report captures 3 occurrences.

Brand Name
9" SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAVE®, CLAMP, CHECK VALVE W/LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19990714
Report Number9617594-2024-01140
Device Sequence Number12897573
Product Code FMG
UDI-Device Identifier00887709011991
UDI-Public(01)00887709011991(17)290201(10)13909307
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB90051
Device Lot Number13909307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS, UNK MFR
Patient SexUnknown